Strong Convergence Analysis of the Stochastic Exponential Rosenbrock Scheme for the Finite Element Discretization of Semilinear SPDEs Driven by Multiplicative and Additive Noise

Mukam JD, Tambue A (2018)
Journal of Scientific Computing 74(2): 937-978.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Autor*in
Mukam, Jean DanielUniBi; Tambue, Antoine
Erscheinungsjahr
2018
Zeitschriftentitel
Journal of Scientific Computing
Band
74
Ausgabe
2
Seite(n)
937-978
ISSN
0885-7474
eISSN
1573-7691
Page URI
https://pub.uni-bielefeld.de/record/2958779

Zitieren

Mukam JD, Tambue A. Strong Convergence Analysis of the Stochastic Exponential Rosenbrock Scheme for the Finite Element Discretization of Semilinear SPDEs Driven by Multiplicative and Additive Noise. Journal of Scientific Computing. 2018;74(2):937-978.
Mukam, J. D., & Tambue, A. (2018). Strong Convergence Analysis of the Stochastic Exponential Rosenbrock Scheme for the Finite Element Discretization of Semilinear SPDEs Driven by Multiplicative and Additive Noise. Journal of Scientific Computing, 74(2), 937-978. https://doi.org/10.1007/s10915-017-0475-y
Mukam, J. D., and Tambue, A. (2018). Strong Convergence Analysis of the Stochastic Exponential Rosenbrock Scheme for the Finite Element Discretization of Semilinear SPDEs Driven by Multiplicative and Additive Noise. Journal of Scientific Computing 74, 937-978.
Mukam, J.D., & Tambue, A., 2018. Strong Convergence Analysis of the Stochastic Exponential Rosenbrock Scheme for the Finite Element Discretization of Semilinear SPDEs Driven by Multiplicative and Additive Noise. Journal of Scientific Computing, 74(2), p 937-978.
J.D. Mukam and A. Tambue, “Strong Convergence Analysis of the Stochastic Exponential Rosenbrock Scheme for the Finite Element Discretization of Semilinear SPDEs Driven by Multiplicative and Additive Noise”, Journal of Scientific Computing, vol. 74, 2018, pp. 937-978.
Mukam, J.D., Tambue, A.: Strong Convergence Analysis of the Stochastic Exponential Rosenbrock Scheme for the Finite Element Discretization of Semilinear SPDEs Driven by Multiplicative and Additive Noise. Journal of Scientific Computing. 74, 937-978 (2018).
Mukam, Jean Daniel, and Tambue, Antoine. “Strong Convergence Analysis of the Stochastic Exponential Rosenbrock Scheme for the Finite Element Discretization of Semilinear SPDEs Driven by Multiplicative and Additive Noise”. Journal of Scientific Computing 74.2 (2018): 937-978.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Suchen in

Google Scholar